# SDR SWAA2020031942604

- Difficulty date: February 28, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 48,215 hours, 28,672 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 144A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: SWA W/C #14079, STEP #3.C; .400" CRACK IN R-1 DOOR -21 DOOR BEAM , ENDS OF CRACK MARKED IN BLACK         REMOVED AND REPLACED #5 BEAM ON R1 DOOR I.A.W. CCO 52-41-14093, BOEING DWG 144A6516 REV D A-TAG #WN2839
